# SDR SWAA2023122125203

- Difficulty date: November 27, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON BS 986 FLOOR BEAM LBL 60 FWD FLANGE IS CORRODED<[01] REMOVED AND REPLACED REPAIR PARTS PER SRM 51-40-02 AS SHOWN IN SWA EA#1-753-36240 REV IR (ESR#23-02625);[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
